| Model Number |
MMT-7020A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 150 mg/dl and the sensor glucose was 83 mg/dl.Insulin delivery was suspended due to sensor values.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.Sensor glucose value that triggered the suspend event was 40 mg/dl.The product will not be returned for analysis.